# SDR U0GA114871

- Difficulty date: April 2, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N813DG
- Make and model: Agusta AB139
- Aircraft serial: 31032
- Aircraft time: 787 hours, 689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: STA8700
- Condition: Cracked
- Location: Bs 8700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AT STA. 8700 UPPER LEFT HAND CORNER OF FUSELAGE.  COMPLIED WITH BT139-015 PART I REPAIRED BY AGUSTA.
